Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5883 Publications


2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová, Zuzana. Reconfiguration Problems. IST Austria, 2020, doi:10.15479/AT:ISTA:7944.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7948 | OA
Maghiaoui, A., et al. “The Arabidopsis NRT1.1 Transceptor Coordinately Controls Auxin Biosynthesis and Transport to Regulate Root Branching in Response to Nitrate.” Journal of Experimental Botany, Oxford University Press, p. eraa242, doi:10.1093/jxb/eraa242.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 7949 | OA
Smith, S., et al. “The CEP5 Peptide Promotes Abiotic Stress Tolerance, as Revealed by Quantitative Proteomics, and Attenuates the AUX/IAA Equilibrium in Arabidopsis.” Molecular & Cellular Proteomics, vol. 19, no. 8, American Society for Biochemistry and Molecular Biology, 2020, pp. 1248–62, doi:10.1074/mcp.ra119.001826.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2020 | Conference Paper | IST-REx-ID: 7952 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18, doi:10.4230/LIPIcs.SoCG.2020.20.
View | Files available | DOI
 

2020 | Conference Paper | IST-REx-ID: 7955 | OA
Ashok, Pranav, et al. “Approximating Values of Generalized-Reachability Stochastic Games.” Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science , Association for Computing Machinery, pp. 102–15, doi:10.1145/3373718.3394761.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, vol. 20, Springer Nature, 2020, pp. 311–30, doi:10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 

Search

Filter Publications